# SDR DALA2024042404680

- Difficulty date: April 22, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 RHW TE I/B FLAP OUTBOARD LINKAGE SUPPORT NO.6 I/B FLANGE FOUND WORN. CORRECTIVE ACTION: THE REWORKED AREA BLEND OUT REPAIR AS PER PRI: 617238- 14. (0305860)
